MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570700
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f2301 captures the reportable impact code of additional device required to remove the migrated stent.Imdrf impact code f2202 captures the reportable impact code of the endoscopic procedure performed to address the stent migrated.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was implanted in the duodenum and common bile duct (cbd) to treat a malignant obstruction during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2024.On (b)(6) 2025, it was found that the stent distally migrated out of the cbd into the stomach.This was noticed as the patient passageway became obstructed, but no specific symptoms were reported.The stent was retrieved and removed from the patient by performing an esophagogastroduodenoscopy combined with an ercp, and another wallflex biliary stent was implanted.The patient endure an endoscopic procedure to retrieve and implant a new stent.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22284901
Report Number3005099803-2025-02687
Device Sequence Number12994302
Product Code FGE
UDI-Device Identifier08714729759294
UDI-Public(01)08714729759294(17)250718(10)32043945
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2025
Device Model NumberM00570700
Device Catalogue NumberM00570700
Device Lot Number0032043945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/18/2025
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown